# SDR 2013FA0000321

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: General aviation
- Make and model: Beech V35
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Worm Gear
- Part number: 358100763
- Condition: Mismanufactured
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WORM GEAR RECEIVED FROM MFG.  VISUAL INSPECTION REVEALED A "ROUGH" SURFACE FINISH ON GEAR FACE.  CONFIRMED "OUT OF LIMITS".
